# SDR QMLA2024021820019

- Difficulty date: February 18, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N982LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9842
- Aircraft time: 1,617 hours, 5,113 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 4,240 hours, 7,498 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Switch
- Condition: Faulted
- Location: #2 Eng Warning U
- Part time: 1,617 hours, 5,671 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, Y, J
- Precautionary procedure: A

## Discrepancy

STARTED DECENT FROM 2000MSL. COLLECTIVE WAS LOWERD ABOUT 80% DOWN BUT NOT FULL DOWN. THE FUEL VALVE CLOSE CAUTION ILLUMINATED FOLLOWED BY FUEL PRESSURE LIGHT ON THE #2 ENGINE. THE #2 ENGINE SHUT DOWN ABOUT 15 SECONDS LATER. OEI WAS ESTABLISHED. LOW ROTOR WARNING CAME ON AND WAS MANUALLY BEEPED BACK UP BY THE PILOT. THE FUEL SWITCH WAS NEVER DEPRESSED BY THE PILOT. AT 50% N1 THE GREEN ACTIVE LIGHT CAME ON FOR THE FIRE BOTTLES. THE #2 ENGINE WAS INDENTIFIED AND SECURED. ALL TEMPS AND PRESSURE WERE NORMAL FOR THE #1 ENGINE. PILOT NEVER TOUCHED THE FUEL VALVE SWITCH. EMERGENCY WAS DECLARED AND A SINGLE ENGINE LANDING WAS PERFORMED AT WORCESTER, MA AIRPORT.
